# SDR SWAA2024062597984

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 15) AFT CARGO; STA 747 TO 767; RBL 21; WL 160; Z-ANGLE BAFFLE IS CORRODED ON LOWER SURFACE AT NUTPLATE HOLES<[01] REMOVED BAFFLE AND BLENDED CORROSION FOUND A LOSS OF .007' REMAINING WAS .025' FOUND TO BE OUT OF LIMITS RECEIVED NEW BAFFLE PN 146A7500 A TAG WN44903 AND VERIFIED IT USING BOEING DWG 146A7500 REV - LOCATED AND DRILLED NEW BAFFLE AND INSTALLED IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG 146A7500 REV -;[02] VERIFIED C/W
